Vaginal Bleeding - Causes

The eMedicineHealth doctors ask about Vaginal Bleeding.
What caused your vaginal bleeding?
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users.

Screen Name: *

Gender of Patient:Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your Comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to MedicineNet, you grant MedicineNet permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. MedicineNet will not pay you for your Submission. You represent that you have all rights necessary for MedicineNet to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!

I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.

See what others are saying

Published: March 11

My mom is at the age of 50 now. Six months back, she had vaginal bleeding and we consulted the doctor. She had undergone an operation in which the uterus was removed. After six months now again she is getting bleeding. Ultrasound scan report says no adnexal mass and no fluid. Urine test report says urinary infection..

Published: January 03

I have always suffered from a heavy and irregular period. I had my first and only child in 2015. A couple months after, I got the Mirena. It was great and I had no period. Foolishly I decided to get it removed. Once removed I had no period still. I got my first period months later and it did not stop. I went to the obstetrician/gynecologist after 6 months of being on my period. I had a vaginal ultrasound and everything came back normal. I also had blood work done and my hemoglobin was low (6.0). I was put on birth control to stop the bleeding. I was on it for an entire year. I did not go back for a refill and a couple months later got my first period since and it was not stopping. I went to see the obstetrician/gynecologist to be safe and prevent becoming anemic as I did the last time. I since then had an ultra sound, hormone blood work and an endometrial biopsy done. The biopsy was done as a result of my endometrial lining being too thick (18 mm). The only result I got was that my testosterone level is a little elevated. I am bleeding heavier since the biopsy. At first it was just spotting for a couple weeks, but now it is going to be a month and seems like I am bleeding more and more. I did get on birth control that I was on before and it has not stopped my period. It did for a couple days, but I had the biopsy done and was spotting after that. After a couple weeks of spotting the bleeding has gotten more intense. I have terrible cramps and a lot of blood cloths. I have taken the pill everyday on time. I don't understand why this is happening. I have an appointment on Friday. I am afraid of waiting too long for whatever this may be. I am tired emotionally and physically..